# SDR A6WA201240084

- Difficulty date: December 4, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,870 hours, 20,779 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL INNER SKIN DENTED.  REPAIRED IAW CMM 71-12-01-300-812-AO1.
